# SDR UIEA2025062100789

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,755 hours, 25,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, FO WINDOW NR 2 EXTERNAL EMERGENCY ESCAPE HANDLE UNLATCHING.  ADJUSTED FO WINDOW #2 EMERGENCY ESCAPE HANDLE LATCH & PERFORMED SYSTEM OPS CHECK OF EXTERNAL ESCAPE HANDLE IAW AMM 56-11-04. OPS CHECK GOOD AT THIS TIME. NO OTHER DEFECTS NOTED.
